Couldn't find what you looking for?

TRY OUR SEARCH!

PLEASE HELP ME :( 

 

Hi I was wondering if anyone else is having these problems. I've had problems since I started my periods with huge pelvic pain and very very (very) heavy periods, also affecting my bowels. I was put on the pill at 15 for this. Im now 21. Worked for a good while. Went from Yazmin to Cilest and was on that until this point for a good few years. Bowels were ignored. (Taken off Yazmin due to unbelievable side effects. ) 

Anyways about march time 2011 I had really bad kidney infection which resulted with me in A&E. Home with antibiotics. In the september/ October time I began to have funny spot bleeding and full blown periods whilst on Cilest (spotting occurred after a few years). I know you have a week off from your pill and have a period there. But id began to also have a lot of spotting and also a period on top of that. Heavy with a lot of big clots. At the same time I began with many water infections. Lots of antibiotics. Due to pelvic pain/spotting my pill was changed to Cerazette in around the December time. Worked for about a month. Still had water infections. As times gone on the pelvic pain has got worse, very deep down inside. (No pain killers take the edge off. A hot water bottle may take the edge off now and again) I left uni in the January.

The water infections/spotting/heavy periods carried on. I had a kidney scan . Clear. The a scan on my womb taken internally all in the March time The person doing it said from what I can see it looks okay. Im more worried about the fact you couldnt open your bladder enough for us to see everything. This is documented on my notes. So on my millionth trip to the doctors for results. They said it looks fine. Told them about that the doctor doing it said. Was told its fine. More heavy periods. My pill was changed to Yazmin. Even though Id already had problems with it and was told to see how it goes. Lasted not even a week. The it was changed to Micronor a few months back. Still with the spotting and very heavy periods, which I shouldnt have. Ive always taken my pill properly, im a student nurse, im not silly. Still with the water infections. Various antibiotics. So from the jan- September still have all this. Back to uni this September. All the way through Ive been told to see how it goes and its just my pill. Ive been to various gp's in the practice and the walk in centre. Ive had tonnes of sti and pregnancy tests. All negative. 

Monday night I had to go to A&E in absolute agony with a temperature. My wee was/ is like Custard. (Sorry :/) I couldnt tell if I had a water infection or whether It was my pelvic pain. Its all just morphed into one. Id been to the walk in centre in the day time for an internal exam after being refused this by my doctors and not given pain relief. The pain was unbearable. My wee was not like that until like half hour before this very very painful episode. I screamed the house down. Couldnt get out of the bath or walk. My mum whos recently had cancer treatment has more energy than I do. I came home with anti biotics (Co-amoxiclav)and co co-damol yet again. Was asked if I had an STI check (ive had everyone under the sun) then sent on my way and told to return to my doctor. To be refered to a gyne or urologist. (Ive asked for this and not got anywhere) 

:( My daily symptoms are nausea. Constipation. Lethargic. Pelvic pain - right up the centre of my abdomen, round my belly button, the left lower side of my abdomen. Vaginal discomfort - deep inside. Want to just sleep 24/7. When im home from uni and not helping my mum Im sleeping. I barely make it through the day. Im having full blown periods. Then spot bleeding after most days. Ive tried everything! Barley water. Cranberry juice for the co-occurrence's. All sorts of different things. Spend a lot of time with my trusty hot water bottle to try and reduce pain. I have a partner and have been sexually active for about 3 years. Never had a problem with pain.

In around the march 2012 ive had pain after most sexual encounters with my long term partner (were both clear of any infections) and its protected. The pain is always a few days after. And we've not really had sex much the past few months. One doctor told me to not do it then. Which is hard in a long term relationship. And that doesnt solve anything. I have this pain after a period or bleed anyways. I also have had depression and have had councelling and whenever people see that I get in a condescending voice "have you taken your tablets today" after 4 years on them you tend not to forget them. Do they think not taking these will cause this? What?!?! I know its long winded but im at the end of my tether, constant pain and bleeding and water infections is getting on my nerves! Im supposed to be looking after my mum not the other way around. Im just getting nowhere and with another gp appointment looming what on earth do I say without going in there and breaking down in tears like normal? I just get told oh its your pill. Oh its your depression. Just wait another month and see how you go. Is any other young women having these problems and being flat out being ignored? I actively have seeked out anti biotics and medical help but to be told its my pill and to wait another month is a bit far. Am I going to have to go private with this? 

Should I access my medical records and complain ? 

 

If you have any advice at all, no matter how little or few,  I'd much appreciate it!

Loading...

Anyone, any advice ?  

:(

Reply

Loading...

Dear Nurse a1991 (that's really personal!)

I'm so sorry to hear of all you've been through!

I'll just comment on your daily symptoms for the moment. I can't get my head round the rest yet! (I know, neither can you)

"My daily symptoms are nausea. Constipation. Lethargic. Pelvic pain - right up the centre of my abdomen, round my belly button, the left lower side of my abdomen. Vaginal discomfort - deep inside." That all sounds like constipation related - which is not helped by the codeine input! Try sorting that yourself. Fruit (kiwis, pineapples, figs &c) plus OTC remedies (like Senna).

I also think you may need to be on a constant low dose antibiotic regime.

Just some random thoughts on other things regardinh recurring UTI:

  1. Have you had a cystoscopy? "Im more worried about the fact you couldnt open your bladder enough for us to see everything."
  2. Have you seen a Urologist?
  3. I expect you always wipe "front-to-back', but I thought I'd mention it.
  4. What bacteria were responsible?
  5. Sexual intercourse frequency a risk factor.
  6. Diaphragm-spermicide use; even spermicide-coated condom use can result in an increased risk of UTI
  7. Recent antibiotic use (adversely affects vaginal flora) also is strongly associated with an increased risk of UTI.
  8. Voiding after intercourse and drinking lots of water might help.

I would access records and complain as a last resort.

Have you had a 'second opinion'? Some medics seem to have an aversion (or at least a reaction) to dealing with nurses for some reason.

Hope that helps a little.

 

Reply

Loading...

How are you doing now? I have had the same for the past 15 months. Last I went to my gp it was blamed on the pill! Ive stopped taking it on her advice although I cant see how the pill causes recurrent uti's!! Beginning to reach the end of my tether :'(
Reply

Loading...


What pill were you taking?
Did you take antibiotics for the UTIs?
When do the UTIs occur in relation to your cycle or sexual activity?
What bacteria has been found in your urine?
Reply

Loading...